# SDR CA070514030

- Difficulty date: March 22, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 33026779
- Condition: Fractured
- Location: Fuel Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) A FUEL LEAK WAS NOTED DURING GROUND OPERATIONS.  SUBSEQUENT INSPECTION REVEALED A FRACTURE FUEL LINE AT THE FUEL CONTROL. (TC NR 20070514030)
